Skip Navigation Links
Discontinuity, Nonlinearity, and Complexity

Dimitry Volchenkov (editor), Dumitru Baleanu (editor)

Dimitry Volchenkov(editor)

Mathematics & Statistics, Texas Tech University, 1108 Memorial Circle, Lubbock, TX 79409, USA


Dumitru Baleanu (editor)

Cankaya University, Ankara, Turkey; Institute of Space Sciences, Magurele-Bucharest, Romania


Dynamics and stability results of fractional integro-differential equations with complex order

Discontinuity, Nonlinearity, and Complexity 7(2) (2018) 119--127 | DOI:10.5890/DNC.2018.06.001

D. Vivek; K. Kanagarajan; S. Harikrishnan

Department of Mathematics, Sri Ramakrishna Mission Vidyalaya College of Arts and Science, Coimbatore -641020, Tamilnadu, India

Download Full Text PDF



In this paper, we study the existence, uniqueness and Ulam stability of solutions of fractional integro-differential with complex order. Based on Krasnoselkii fixed point theorem and Banach contraction principle, we obtain existence and Ulam stability results.


This work was financially supported by the Tamilnadu State Council for Science and Technology, Dept. of Higher Education, Government of Tamilnadu.The authors are grateful to the referees for their careful reading of the manuscript and valuable comments. The authors thank the help from editor too.


  1. [1]  Balachandran, K., Kiruthika, S., and Park, J.Y. (2009), Controllability of fractional integrodifferential systems in Banach spaces, Nonlinear Analysis: Hybrid Systems, 3, 363-367.
  2. [2]  Bashir, A. and Sivasundaram, S. (2008), Some existence results for fractional integro-differential equations with nonlocal conditions, Communications in Applied Analysis, 12, 107-112.
  3. [3]  Neamaty, A., Yadollahzadeh,M., and Darzi, R. (2015),On fractional differential equationwith complex order, Progress in fractional differential equations and Apllications, 1(3), 223-227.
  4. [4]  Hilfer, R. (1999), Application of fractional Calculus in Physics, World Scientific, Singapore.
  5. [5]  Podlubny, I. (1999), Fractional differential equations, Academic Press, San Diego.
  6. [6]  Balachandran, K., Kiruthika, S., and Trujillo, J.J. (2011), Existence results for fractional impulsive integrodifferential equations in Banach spaces, Communications on Nonlinear Science and Numerical Simulations, 16, 1970-1977.
  7. [7]  Karthikeyan, K. and Trujillo, J.J. (2012), Existence and uniqueness results for fractional integrodifferential equations with boundary value conditions, Communications on Nonlinear Science and Numerical Simulations, 17, 4037-4043.
  8. [8]  Chang, Y.K. and Nieto, J.J. (2009), Existence of solutions for impulsive neutral integrodifferential inclusions with nonlocal initial conditions via fractional operators, Numerical functional Analysis and Optimization, 30, 227-244.
  9. [9]  Lin, A. and Hu, L. (2010), Existence results for impulsive neutral stochastic functional integrodifferential inclusions with nonlocal initial conditions, Computer and Mathematics with Applications, 59, 64-73.
  10. [10]  Andras, S. and Kolumban, J.J. (2013), On the Ulam-Hyers stability of first order differential systems with nonlocal initial conditions, Nonlinear Analysis, 82, 1-11.
  11. [11]  Jung, S.M. (2004), Hyers-Ulam stability of linear differential equations of first order, Appl.Math. Lett., 17, 1135-1140.
  12. [12]  Muniyappan, P. and Rajan, S. (2015), Hyers-Ulam-Rassias stability of fractional differential equation, International Journal of pure and Applied Mathematics, 102, 631-642.
  13. [13]  Ibrahim, R.W. (2012), Generalized Ulam-Hyers stability for fractional differential equations, International Journal of mathematics, 23, doi:10.1142/S0129167X12500565.
  14. [14]  Wang, J., Lv, L., and Zhou, Y. (2011), Ulam stability and data dependence for fractional differential equations with Caputo derivative, Electronic Journal of Qualitative Theory of Differential Equations, 63, 1-10.
  15. [15]  Wang, J. and Zhou, Y. (2012), New concepts and results in stability of fractional differential equations,Communications on Nonlinear Science and Numerical Simulations, 17, 2530-2538.
  16. [16]  Bai, Z. and Lu, H. (2005), Positive solutions for a boundary value problemof nonlinear fractional differential equations, Journal of Mathematical Analysis and Applications, 311, 495-505.
  17. [17]  Hyers, D.H., Isac, G., and Rassias, T.M. (1998), Stability of functional equation in several variables, Progress in nonlinea differential equations their applications, Boston (MA): Birkhauser, 34.
  18. [18]  Vivek, D., Kanagarajan, K., and Harikrishnan, S. (2007), Existence and uniqueness results for pantograph equations with generalized fractional derivative, Journal of Nonlinear Analysis and Applications (ISPACS), Accepted article- 2017. Id: jnaa-00370.
  19. [19]  Rus, I.A. (2010), Ualm stabilities of ordinary differential equations in a Banach space, Carpathian Journal Mathematics, 26, 103-107.
  20. [20]  Balachandran, K. and Trujillo, K.J.J. (2010), The nonlocal Cauchy problem for nonlinear fractional integrodifferential equations in Banach spaces, Nonlinear Analysis Theory Methods and Applications, 72, 4587-493.
  21. [21]  Ye, H., Gao, J., and Ding, Y. (2007), A generalized Gronwall inequality and its application to a fractional differential equation, Journal of Mathematics and Applications, 328, 1075-1081.